# SDR UALA2013040902378

- Difficulty date: April 6, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 65,253 hours, 23,038 cycles
- Engine: Pwa PW2037
- Engine time: 62,737 hours, 21,631 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Part time: 62,737 hours, 21,631 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE VIBRATION.    LEFT ENGINE VIBRATION INDICATES 1.2.  VIBRATION CAN BE FELT AND HEARD THROUGH ACFT.  IT DOES NOT VARY WITH THROTTLES, ACFT SPEED OR ALTITUDE.   TROUBLESHOT PER FIM 71-05-0 FIG 107.  REPLACED NR 1 ENGINE PER MM TOD 71-00-02 CON FIG 1.
